# SDR 1SMA2021020401

- Difficulty date: February 4, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N4127R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240445
- Aircraft time: 20,429 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION OF CRACK/DEFECT DETECTED WHICH EXCEEDED THE ALLOWABLE THRESHOLD ON RIGHT HAND WING OUTBOARD AFT WING SPAR BOLT HOLE DURING EDDY CURRENT INSPECTION REQUIRED BY AD 2020-26-16
